# SDR GTIA030362

- Difficulty date: May 9, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: BR3268
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER RIGHT FORWARD VIBRATION ISOLATOR ALIGNMENT MARKS BEYOND LIMITS.  REMOVED RIGHT FORWARD LOWER VIBRATION ISOLATOR.  INSTALLED RIGHT FORWARD LOWER VIBRATION ISOLATOR.  (M)
